# SDR TRAX200701375

- Difficulty date: September 19, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 15,913 hours, 13,223 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG SMELL OF FUEL IN COCKPIT AND CABIN IN FLT ON APU OR ENG BLEEDS.  SMELL GOT WORSE ON THE GROUND WITH SEVERAL OF PASSENGERS COMPLAINING OF NAUSEA AND HEADACHE.
